# SDR UIEA2014030200091

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,769 hours, 15,538 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT CTR FUEL PUMP PRESS LIGHT & CTR LT FUEL PUMP EICAS ON TAKEOFF & CLIMB OUT.  COMPLETED QRH, PERFORMED FIM PROCEDURE IAW FIM 28-22 FAULT TREE 805 FUEL PUMP & PRESS SWITCH.  PRESS NORMAL NO FAULT NOTED ON GROUND.
